MathSciNet Relay Station
MathSciNet bibliographic data
MR2578514 (2012b:12003) 12F10 (14H05 14H30 20C34)
Conway, John; McKay, John; Trojan, Allan Galois groups over function fields of positive characteristic. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1205–1212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement